# SDR ALG2004F00069

- Difficulty date: October 25, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT NR 1 ENGINE CHIP LIGHT ILLUMINATED, PILOT RETURNED TO AIRPORT.  THE MECHANIC REMOVED AND REPLACED NR 1 ENGINE.  AIRCRAFT WAS RETURNED TO SERVICE.
